# SDR SWAA116458

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 49,765 hours, 40,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 764739
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AND CLIMBOUT THERE WAS A MECHANICAL/FLUID ODOR IN COCKPIT.  REMOVED AND REPLACED WATER SEPERATOR SOCKS AND LT ACM IAW MM.
